# SDR SWIA200617703

- Difficulty date: December 11, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 12,537 hours, 9,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 4TH STEP CRACK IN FWD AND AFT RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ON FWD 4TH STEP ON PAX DOOR IAW CRJ200 REO 601R-52-11-702 REV A.
